# SDR FDEA202309131584

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 75,385 hours, 18,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B2600
- Condition: Overheated
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RECEIVED LEVEL 2 BRAKE OVERHEAT  ALERT. COMPLIED WITH QRH AND EXTENDED GEAR TO ALLOW  COOLING, THEN CONTINUED FLIGHT NORMALLY. #6 BRAKE  TEMPERATURE CONTINUED TO CLIMB TO A MAX OF 605  INDICATED WITH GEAR EXTENDED AT 13,000FT AND 210KTS  INDICATED, ALL OTHER BRAKE TEMPS NORMAL. REPEAT  ISSUE WITH #6 BRAKE, SEE PREVIOUS WRITE-UP  REGARDING RTO AT KIND.  AMM: 32-43-20-4 WHILE M.E.L.ING BRAKE - JACKED #6 TIRE ASSY TO ENSURE THERE WAS SMOOTH ROTATION - FOUND #6 BRAKE STICKING AND HARD TO ROTATE. REMOVED AND REPLACED #6 BRAKE AS PER MD11 M/M 32 -43-20-4 .. REMOVED M.E.L. ACTION BACK TO OPERATIVE STATE AND OPS CHECKED GOOD.
